# SDR AALA20050178

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY EXIT LIGHT ON SIDEWALL OF FORWARD GALLEY INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY EXIT LIGHT ON SIDEWALL OF FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
